# SDR U2RA201506210001

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 87,403 hours, 12,747 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: B63012406
- Part serial: AC0221
- Condition: Depleted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK, LT FLOOR MOUNTED ESCAPE SLIDE FORWARD STORED GAS RESERVOIR READS EMPTY ON THE GUAGE.  R & R STORED GAS RESERVOIR ASSY IAW AMM 2568-02.
